# SDR CALA2011112800767

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STRINGER S27L BETWEEN STA 380-396 HAS CORROSION AROUND FASTENERS.  INSTALLED STRINGER REPAIR REF ECRA 5311-01538 SEE BLOCK 38 AND ATTACHED FORMS 44.0008 FOR WORK ACCOMPLISHED.
